# SDR UPS07449434

- Difficulty date: February 13, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B708285
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING NR 5 VC FLAP I/B ACTUATOR ATT L/E SUPPORT RIB AT OLES 1205 ORIGINAL CRACK EXTENDED TOWARD O/B.  CRACK LENGTH .25 INCH.  LEFT WING NR 5 VC FLAP I/B ACTUATOR L/E SUPPORT RIB AT OLES 1205 REPAIRED AS PER RS R57-42-35767.  REPEAT INSPECTION IS REQUIRED AS PER RS R57-42-35767 AND UPS EO B747-5740-26319.
